[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.

Citation Indices from GS

AllSince 2019
:: Volume 21, Issue 1 (9-2010) ::
مجله‌ی بررسی‌ها 2010, 21(1): 75-88 Back to browse issues page
Properties and Characterization of Maximum Renyi Entropy
M. Sanei Tabas , R. Mohtashami Borzadaran * , M. Amini
Abstract:   (5319 Views)

In this paper, Renyi entropy and its properties is discussed. Finding density that maximizes the Shannon entropy under known constraints, is expressed in Kagan et al. (1973). In this paper, we obtain properties and characterization results of maximum Renyi entropy under certain constraints.

Keywords: Shannon entropy, Renyi entropy, Tsallis entropy, maximum entropy, maximum Renyi entropy, information measures.
Full-Text [PDF 424 kb]   (1670 Downloads)    
Type of Study: Research | Subject: General
Received: 2009/11/18 | Accepted: 2010/05/8 | Published: 2016/01/9
Send email to the article author

XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sanei Tabas M, Mohtashami Borzadaran R, Amini M. Properties and Characterization of Maximum Renyi Entropy. مجله‌ی بررسی‌ها 2010; 21 (1) :75-88
URL: http://ijoss.srtc.ac.ir/article-1-73-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 21, Issue 1 (9-2010) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.04 seconds with 38 queries by YEKTAWEB 4652